# SDR ASOA3018100424052

- Difficulty date: October 2, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- Aircraft time: 39,343 hours, 30,348 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 33,851 hours, 28,589 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 23076368
- Part serial: BAE11565
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 37,705 hours, 32,171 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3182 THE CREW REPORTED AN NR 2 ENGINE CONTROL FAIL WITH AN ENGINE FLAME OUT. THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NR 2 ENGINE FPMU, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRATF WAS APPROVED FOR RETURN TO SERVICE.
